# SDR UALA2011092705218

- Difficulty date: September 26, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 64,030 hours, 23,855 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT ENTRY DOOR LIGHT INTERMITTENT.  ENTRY DOOR 4R EICAS MESSAGE AND OVERHEAD LIGHT ON WITH DOOR CLOSED.  VERIFIED DOOR IS CLOSED AND DOOR SLIDE ARMS PROPERLY PER
